# SDR REXA2020092800657

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: 601R3300319
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT CRACKED COMMON TO EXTERNAL SERVICE PANEL.  CA: REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE BRACKET, IAW CRJ200 SRM TASKS 51-42-06 AND 51-40-11.
